Results 1 to 3 of 3
My body jerk/jumps
  1. #1
    Anonymous Guest

    Default My body jerk/jumps

    Hi, I hope someone can help me find out what is going on with my body.

    I started taking Mirapex about 8 months ago for Restless-leg-syndrome (RLS) because both my legs and arms started jerking/jumping aroung everytime I tried to go to sleep.

    Mirapex did a great job at stopping the jerks/jumps, in fact the only times I have had problems with jerks/jumps was the two times I ran out of Mirapex and didn't refill right away.

    The 1st. time I ran out the jerks/jumps were alittle stronger then when I 1st. started taking the Mirapex.

    The 2nd. time I ran out the jerks/jumps were much worse then even the 1st. time I ran out, making me believe my RLS is getting worse, but while taking Mirapex everything has been fine until now.

    About a week ago my fingers, hands, and arms begain to twitch, and know they jerk/jump, but not near as bad as my legs/arms when I'm not taking Mirapex.

    Also my whole body will jerk/jump as if trying to go into a fetal position, but I must say this action is vert slight and only has happened about 3 times so far.

    None of the jerks/jumps a painful at all, but I am worried about hurting myself because on Arthritis of the spine.

    Note: that my legs are still not jerking/jumping.

    Here is my health DX's:

    1. Atherosclrosis DX'd May 1998
    2. Angioplasty May 1998 resulting in 3- Stents placed in my heart
    3. Angioplasty September 1998 resulting in 2- stents placed in my heart
    4. Diabetes DX'd May 1998
    5. Angioplasty December 2007 resulting in 1-Stent placed in my heart
    6. Bulging disc's in neck DX'd 2008
    7. Stenosis in the lower-lumbar DX'd 2008
    8. unexplained Thoracic back/chest pain 2008
    9. Bad Gallbladder DX'd 6/23/2010
    10. Adrenal Insufficiency DX.d 7/8/2010

    Here is a list of the current med's I'm taking, doses, and why:

    Hydrocortisone 15mg in A.M, 10mg/1pm, 5mg/4pm, to treat Adrenal Insufficiecy
    Baclofen 10mgs four time daily, muscle-relaxer for back/chest pain
    Hydrocodone 7.5-325mgs four times daily, for back/chest pain
    Claritin 10mgs once daily, for allergies, stopped taking three days ago
    Zantac 150mgs twice daily, for upset stomach, stopped taking four days ago

    I hope someone can give me an idea as to whats going on with my body, I just don't want to got to my DR. and add this to the mix, I'm almost to the end of my Social Securiy Disability case, which is on hold do to tests I had coming up and the last test will be on 7/29/2010, so I don't want to cause another delay. , took two years to get to this point as it is and I'm ready to get it over with.

  2. #2
    karaboo is offline Senior Member
    Join Date
    Apr 2009
    Location
    California
    Posts
    543

    Default

    Just out of curiousity, did you run out of your hydrocodone at the same time as your mirapex? My mom takes mirapex as well but if she takes hydrocodone her restless symptoms are magnified for the next three days even with a double dose of her mirapex. Something to consider anyway. Your best bet is to let your doctor know -- he's the one who is better qualified to assess this . Good luck!
    _____________________________

    Strength & courage is moving forward in spite of the fear

  3. #3
    Anonymous Guest

    Default

    Hi karaboo, and thanks for your question.
    The answer is "I really can't remember if I ran out of both or just the Mirapex".

    Thats something I will pay attention to if it happens again!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22